# SDR USAA2010121793122

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53230406200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK ON UPPER FLANGE OF FRAME 25 AT LEVEL S31L FWD C.C.  REPAIRED UPPER FRAME FLANGE AT FR25, S31L IAW A320 SRM 53-00-12.
